Opuscula Math. 31, no. 4 (2011), 605-614
http://dx.doi.org/10.7494/OpMath.2011.31.4.605

 
Opuscula Mathematica

The Fejer-Riesz type result for some weighted Hilbert spaces of analytic functions in the unit disc

Piotr Jakóbczak

Abstract. In this note we prove Fejer-Riesz inequality type results for some weighted Hilbert spaces of analytic functions in the unit disc. We describe also a class of such spaces for which Fejer-Riesz inequality type results do not hold.

Keywords: Fejer-Riesz inequality, Hilbert spaces of analytic functions.

Mathematics Subject Classification: 30H10, 30H20, 30H99.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Piotr Jakóbczak, The Fejer-Riesz type result for some weighted Hilbert spaces of analytic functions in the unit disc, Opuscula Math. 31, no. 4 (2011), 605-614, http://dx.doi.org/10.7494/OpMath.2011.31.4.605

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.